Notes on Multiperiod Valuation and the Pricing of Options

  • Author(s): SUDIPTO BHATTACHARYA
  • Published: Apr 30, 2012
  • Pages: 163-180
  • DOI: 10.1111/j.1540-6261.1981.tb03541.x

Abstract

A mean‐variance risk‐return tradeoff relationship is derived for the diffusion process limiting case of a state‐preference model, with aggregate consumption serving as a pivotal variable. The model is compared to other recent models along the dimensions of generality and tractable implementation. The incorporation of stochastic interest rates in general equilibrium and arbitrage‐based valuation models is examined, and an extension to earlier methods is discussed, in connection with the implementation of “robust” general valuation procedures.

Jump to menu

Main Navigation

Search the Site / Journal

Search Keywords

Search Tips

Members' Login

Credentials

Members' Options

Site Footer

View Mobile Version